Quantal distribution functions in non-extensive statistics and an early universe test revisited

Citation
U. Tirnakli et Df. Torres, Quantal distribution functions in non-extensive statistics and an early universe test revisited, PHYSICA A, 268(1-2), 1999, pp. 225-230
Citations number
50
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICA A
ISSN journal
0378-4371 → ACNP
Volume
268
Issue
1-2
Year of publication
1999
Pages
225 - 230
Database
ISI
SICI code
0378-4371(19990601)268:1-2<225:QDFINS>2.0.ZU;2-8
Abstract
Within the context of nonextensive thermostatistics, we use the factorizati on approximation to study a recently proposed early universe test. A very r estrictive bound upon the non-extensive parameter is presented: \q - 1\ < 4 .01 x 10(-3). This new result is found to be very close to the existing bou nd which was obtained from the asymptotic approach of Tsallis et al. (C) 19 99 Elsevier Science B.V. All rights reserved.